MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG ITREVIA 7 VR-T DF-1; ICD

BIOTRONIK SE & CO. KG ITREVIA 7 VR-T DF-1; ICD
Model Number 393040
Medical Device Problem Code Premature End-of-Life Indicator (1480)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
Device at eos after multiple shocks for noise on the rv lead.No adverse patient events were reported.Should additional information become available, this file will be updated.
 
Additional Manufacturer Narrative
Upon receipt, the icd was interrogated, revealing the eos battery status, 151 charging cycles were recorded in the devices memory.The memory content of the device was inspected.During the analysis of the available iegms, noise was observed in the right ventricular channel, leading to multiple charging cycles that partially resulted in shock delivery, as mentioned in the complaint description.Therefore, a sensing test was performed and the device sensed the attached heart signals free of noise, proving the sensing function of the icd to be normal and as expected.The analysis of the shock holter data showed that more than 100 charging cycles were performed by the device within an hour on (b)(6) 2020.As a result of that fast successive charging the eos battery status had occurred.The eos status was removed with a technical programmer and subsequent interrogation revealed the eri battery status.The amount of charge taken from the battery was verified, revealing the eri battery status to be as expected.In a next step, the ability of the device to deliver therapies was verified.The anti bradycardia pacing pulses proved to be normal and in amplitude and frequency as programmed.A fibrillation signal was applied and the device delivered a defibrillation shock as specified, documenting a normal and expected sensing and shock delivery.In particular, the specified energy level was reached.In conclusion, the memory content as well as the therapeutic functionality of the icd was extensively analyzed.In the available iegms the occurrence of noise was observed in the right ventricular channel, confirming the clinical observation.This led to fast successive charging cycles that partially resulted in shock deliveries.The activation of the eos status resulted from that fast successive charging.However, a thorough analysis of the icd proved the device to be fully functional.There was no indication of a device malfunction.

Brand Name
ITREVIA 7 VR-T DF-1
Common Device Name
ICD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin 12359
MDR Report Key10144744
Report Number1028232-2020-02418
Device Sequence Number16939919
Product Code LWS
UDI-Device Identifier04035479129552
UDI-Public04035479129552
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P050023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2016
Device Model Number393040
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/23/2020
Initial Date Received by Manufacturer 06/10/2020
Supplement Date Received by Manufacturer01/28/2021
Initial Report FDA Received Date06/11/2020
Supplement Report FDA Received Date02/01/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age63 YR